On Thue's theorem.

Kurt Mahler

Mathematica Scandinavica (1984)

  • Volume: 55, page 188-200
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mahler, Kurt. "On Thue's theorem.." Mathematica Scandinavica 55 (1984): 188-200. <http://eudml.org/doc/166913>.

author = {Mahler, Kurt},
journal = {Mathematica Scandinavica},
keywords = {irreducible binary form; integral solutions},
pages = {188-200},
title = {On Thue's theorem.},
url = {http://eudml.org/doc/166913},
volume = {55},
year = {1984},

AU - Mahler, Kurt
TI - On Thue's theorem.
JO - Mathematica Scandinavica
PY - 1984
VL - 55
SP - 188
EP - 200
KW - irreducible binary form; integral solutions
UR - http://eudml.org/doc/166913
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.